# SDR FDEA202508111419

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,328 hours, 20,245 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300 Elev
- Component: Elevator, Airbus
- Component part number: A5527605500095
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - LH ELEVATOR UPPER COMPOSITE MATERIAL FOUND ENTRAPPED WATER (LOC: L/E   ER2) REPAIRED EMPENNAGE LH ELEVATOR UPPER L/E ER2 ENTRAPPED WATER COMPOSITE MATERIAL   PER A300-600 SRM55-21-12-201 PARA.5.J & SRM51-77-12-201. THIS IS CAT B REPAIR AND THE   FOLLOW UP INSPECTION IS TRACKED BY EA 6-5520-T0384493, TITEL:STABILIZERS - ELEVATORS -   LH ELEVATOR UPPER SKIN REPAIR - RSC TRACKING. RSC TRACKING EA 6-5520-T0384493 WAS   ISSUED AND COMPLETED. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 55209606 FOR WORK   DETAILS.
